# SDR CA951124002

- Difficulty date: November 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8101
- System (JASC): 3250 · Landing Gear Steering System
- Part: Spring Pin
- Part number: MS165626
- Condition: Displaced
- Location: Steering Tiller
- Component: 83250032003
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) IN TAXI, CREW EXPERIENCED SUDDEN LOSS OF STEERING CONTROL AIRCRAFT VEERED SHARPLY TO ONE SIDE. INVESTIGATION REVEALED THAT SPRING PIN SECURING CCX-A1-10 COUPLING TO STEERING TILLER HAD FALLEN OUT OF  POSITION. THE COUPLING IN TURN FELL FROM INSTALLED POSITION AND LANDED ON FLOOR. LOSS OF UNIVERSAL COUPLING WHICH DISCONNECTED THE STEERING TILLER HANDLE FROM THE POTENTIOMETER WAS CAUSE OF STEERING LOSS.
